I know this has been asked but do the side effects lessen after a few days on Zoloft? I’m on day 3 and currently holed up in a conference room to keep a panic attack at bay... or do you get more used to them after a few days?
Hi, Mg! They will lessen every day as your system adjusts to the medication... generally they only last a few days to a week or so. Increased anxiety IS a common side effect, but try not to let your anxiety over experiencing this side effect get the better of you. It will only make the situation worse. Try to be patient and think positively about the benefits you'll soon be feeling, okay?
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Updated 6 Jun 2014 • 1 answer
Updated 30 Oct 2015 • 2 answers
Updated 24 Apr 2019 • 2 answers
Updated 13 Sep 2018 • 2 answers
Updated 24 Apr 2019 • 1 answer